Volume & Issue: Volume 35, No. 2, November 2009 
Topological Centers of Certain Banach Module Actions

Pages 25-36

S. Barootkoob; S. Mohammadzadeh; H. R. E. Vishki

Ring With All Finitely Generated Modules Retractable

Pages 37-45

A. Haghany; M. R. Vedadi; O.A.S. Karamzadeh

An Operator Extension of Bohr's inequality

Pages 77-84

M. S. Moslehian; J. E. Pecaric; I. Peric

The Fekete-Szego Coefficient Functional for Transforms of Analytic Functions

Pages 119-142

S. K. Lee; R. M. Ali; V. Ravichandran; S. Supramaniam